Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP Treatment
Jul 13, 2004

I am on an hiv pep regimen. ludovine, azt, and indinavir. Can you tell me what I can take and when, to relieve the extreme nausea?

As well I will only be taking combinivir starting thursday for the rest of my session. The only reason I am taking the indinavir is because it came with the emergency 5 day hospital kit and wasnt really part of what the doctor prescribed. Will the bad feelings and symptoms be less without the indinavir? Is the fact that I am taking the third drug for 5 days going to increase my chances of success or was it pointless? Looking forward to your comments.

Response from Dr. Henry

GI problems as well as severe fatigue are common during the first several weeks of HIV therapy. AZT particularly can be hard on a stomach and body during the early days. Indinavir can aggravate that. You should see an HIV experienced physician to offer some advice on how to manage your particular symptoms while you are receiving PEP for usually 4 weeks or so. KH



Previous
Muscle Pain soon after start of meds
Next
Hands & Fingers are Darkening

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement